Skip to main content

Explicit construction of rectangular differentiation matrices

Xu, Kuan, Hale, Nicholas (2015) Explicit construction of rectangular differentiation matrices. IMA Journal of Numerical Analysis, 36 (2). pp. 618-632. ISSN 0272-4979. (doi:10.1093/imanum/drv013)

Abstract

Spectral discretizations based on rectangular differentiation matrices have recently been demonstrated to be a convenient means of solving linear and nonlinear ordinary differential equations with general boundary conditions and other side constraints. Here, we present explicit formulae for such matrices.

Item Type: Article
DOI/Identification number: 10.1093/imanum/drv013
Subjects: Q Science > QA Mathematics (inc Computing science) > QA297 Numerical analysis
Divisions: Faculties > Sciences > School of Mathematics Statistics and Actuarial Science > Applied Mathematics
Depositing User: Kuan Xu
Date Deposited: 09 Nov 2016 17:49 UTC
Last Modified: 29 May 2019 18:09 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/58496 (The current URI for this page, for reference purposes)
  • Depositors only (login required):

Downloads

Downloads per month over past year